# SDR 2005FA0001512

- Difficulty date: November 4, 2005
- Submitted: November 9, 2005
- Operation: General aviation
- Aircraft: D-EPV
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844117
- Aircraft time: 172 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Misinstalled
- Location: Mlg Indcator
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

DURING TRAINING FLIGHT IN APPROACH, PILOT NOTICED, THAT LT LANDING GEAR GREEN LIGHT WAS NOT ON, RED LANDING GEAR UNSAFE LIGHT WAS ON HYD PUMP WAS RUNNING CONSTANTLY. PROBLEM CONTINUED EVEN AFTER EMERGENCY EXTENSION. AFTER FLYBY, ABOVE CONTROL TOWER, GROUND CONTROL SAW LANDING GEAR WAS DOWN, PILOT PROCEEDED WITH SAFE LANDING.  TROUBLESHOOTING WAS PERFORMED WITH FOLLOWING RESULTS: THE MLG WARNING LIGHTS WHERE INVERTED. LT MAIN GEAR MICROSWITCH OPERATED RT MAIN GEAR GREEN LIGHT, RT MAIN GEAR MICROSWITCH OPERATED LT MAIN GEAR GREEN LIGHT.  RT MAIN GEAR MICROSWITCH POSITION WAS ADJUSTED IAW MM, WIRES WERE INSTALLED CORRECT WAY.  GEAR SWING WAS PERFORMED WITH SATISFACTORY RESULT.
